# SDR SWAA2024012242426

- Difficulty date: January 18, 2024
- Submitted: January 22, 2024
- Operation: Air carrier
- Aircraft: N7748A
- Make and model: Boeing 737-7BD
- Aircraft serial: 36399
- Aircraft time: 52,297 hours, 26,933 cycles
- Engine: Cfmint CFM567B22
- System (JASC): 7261 · Turbine Engine Oil System
- Part: Sump
- Part number: UNKNOWN
- Condition: Leaking
- Location: Engine Oil
- Stage of operation: TO
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

#1 ENGINE TAILPIPE FIRE AND FLAME REPORTED BY A/C BEHIND FLIGHT.OILY SMELL IN CABIN-SHUT ENGINE DOWN PER QRH<[01] ACCOMPLISHED INSPECTION OF #1 ENGINE AND FOUND OIL LEAK COMING FROM AFT SUMP (OVERBOARD DRAIN) PER POWER PLANT ENGINEERING OIL CONSUMPTION IS WITHIN LIMITS .NO OBSTRUCTIONS FOUND IN SCAVENGE SCREEN ORE AFT SUMP OIL LINE. INSPECTED ENGINE PER AMM 71-71-00-200-801-F00. ALSO ACCOMPLISHED CABIN CONDITIONAL INSPECTION AND FOUND NO DEFECTS AT THIS TIME AS PER 05-51-56. AIRCRAFT IS OK TO CONTINUE SERVICE REF TSR# 202400386.
